Quadratic solitons as nonlocal solitons

Nikola Ivanov Nikolov, D. Neshev, Ole Bang, W. Królikowski

Research output: Contribution to journalJournal articleResearchpeer-review

314 Downloads (Pure)

Abstract

We show that quadratic solitons are equivalent to solitons of a nonlocal Kerr medium. This provides new physical insight into the properties of quadratic solitons, often believed to be equivalent to solitons of an effective saturable Kerr medium. The nonlocal analogy also allows for analytical solutions and the prediction of bound states of quadratic solitons.
Original languageEnglish
Article number036614
JournalPhysical Review E. Statistical, Nonlinear, and Soft Matter Physics
Volume68
Issue number3
Pages (from-to)366141-366145
ISSN1063-651X
DOIs
Publication statusPublished - 2003

Bibliographical note

Copyright (2003) American Physical Society.

Keywords

  • SPATIAL SOLITARY WAVES
  • CRYSTALS
  • PHYSICS
  • NONLINEAR MEDIA

Cite this